# SDR ASAA2013100596111

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,250 hours, 5,955 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LT ON TAXI OUT.  ACFT GROUNDED.  ACCOMPLISHED FMC DISAGREE CHECKLIST  FMC DISAGREE MESSAGE NO LONGER DISPLAYED.
